Alert archive / Ohio / Snow Squall Warnings in 2025

Snow Squall Warning 2, NWS Cleveland, OH

January 3, 20254 counties in Ohio

NWS Cleveland, OH issued this snow squall warning at Jan 3, 2025, 12:11 PM EST for 4 counties in Ohio. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2025, 12:11 PM EST (17:11 UTC)
Expired
Jan 3, 2025, 1:15 PM EST
In force
64 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 81 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WWUS51 KCLE 031711
SQWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
1211 PM EST Fri Jan 3 2025

OHC099-133-151-155-031815-
/O.NEW.KCLE.SQ.W.0002.250103T1711Z-250103T1815Z/
Trumbull OH-Mahoning OH-Portage OH-Stark OH-
1211 PM EST Fri Jan 3 2025

The National Weather Service in Cleveland has issued a

* Snow Squall Warning for...
  Southern Trumbull County in northeastern Ohio...
  Mahoning County in northeastern Ohio...
  Southeastern Portage County in northeastern Ohio...
  Northeastern Stark County in northeastern Ohio...

* Until 115 PM EST.

* At 1210 PM EST, a dangerous snow squall was located along a line
  extending from near Bristolville to near Newton Falls to near
  Ravenna, moving east at 30 mph.

  HAZARD...Intense bursts of heavy snow. Gusty winds leading to 
           blowing snow and visibility rapidly falling to less than 
           one-quarter mile. Wind gusts up to 35 mph.

  SOURCE...Radar and trained spotter.

  IMPACT...Travel will become difficult and potentially dangerous 
           within minutes.

Portions of I-80 and I-76.

Locations impacted include...
Youngstown, Warren, Salem, Columbiana, Boardman, Alliance, Niles,
Campbell, Hubbard, Canfield, Cortland, Newton Falls, Sebring,
Lordstown, Vienna Center, Leavittsburg, Hilltop, Maplewood Park,
Austintown, and Struthers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4100 8135 4119 8104 4140 8073 4136 8052
      4090 8052 4090 8082 4093 8083 4093 8089
      4090 8090 4090 8108 4088 8109
TIME...MOT...LOC 1710Z 288DEG 25KT 4133 8092 4119 8101 4113 8123 

SNOW SQUALL...OBSERVED

$$

Kahn
1 follow-up statement
240 
WWUS51 KCLE 031758
SQWCLE

Snow Squall Warning
National Weather Service Cleveland OH
1258 PM EST Fri Jan 3 2025

OHC133-151-031807-
/O.CAN.KCLE.SQ.W.0002.000000T0000Z-250103T1815Z/
Portage OH-Stark OH-
1258 PM EST Fri Jan 3 2025

...THE SNOW SQUALL WARNING FOR SOUTHEASTERN PORTAGE AND NORTHEASTERN
STARK COUNTIES IS CANCELLED...

The snow squall that prompted the warning has moved out of the 
warned area. Therefore, the snow squall warning has been cancelled.

LAT...LON 4098 8108 4099 8106 4099 8100 4104 8100
      4137 8055 4136 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8108
TIME...MOT...LOC 1757Z 288DEG 25KT 4124 8055 4110 8064 4104 8086 

$$

OHC099-155-031815-
/O.CON.KCLE.SQ.W.0002.000000T0000Z-250103T1815Z/
Trumbull OH-Mahoning OH-
1258 PM EST Fri Jan 3 2025

...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 115 PM EST FOR
SOUTHEASTERN TRUMBULL AND MAHONING COUNTIES...

At 1257 PM EST, a dangerous snow squall was located along a line
extending from near Sharon to Youngstown to near Canfield, moving
east at 30 mph.

HAZARD...Intense bursts of heavy snow. Gusty winds leading to 
         blowing snow and visibility rapidly falling to less than 
         one-quarter mile. Wind gusts up to 35 mph.

SOURCE...Radar and trained spotter.

IMPACT...Travel will become difficult and potentially dangerous 
         within minutes.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Niles, Campbell, Hubbard,
Canfield, Sebring, Lordstown, Vienna Center, Hilltop, Maplewood Park,
Austintown, Struthers, Girard, Vienna, McDonald, Poland, and
Ellsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4098 8108 4099 8106 4099 8100 4104 8100
      4137 8055 4136 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8108
TIME...MOT...LOC 1757Z 288DEG 25KT 4124 8055 4110 8064 4104 8086 

SNOW SQUALL...OBSERVED

$$

Kahn

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Jan 3, 10:34 AM EST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 3, 10:34 AM EST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1034 AM EST Fri Jan 3 2025

.SYNOPSIS...
Weak low pressure passes through this morning, followed by an
upper level trough this afternoon. High pressure gradually
builds in late Saturday into Sunday. A strong low pressure
system brings the potential for snow to portions of the area for
Monday.

&&

.NEAR TERM /THROUGH SATURDAY/...
1000 AM...
Satellite, radar, and surface observations indicate a heavy snow
band moving southeast across northern Ohio this morning,
containing snowfall rates of 2 to perhaps 3 inches per hour and
reducing visibilites to less than a quarter of a mile. Model
trends continue to suggest that this synoptically-induced
feature ahead of the approaching 500 mb trough axis will
continue southeast towards the PA border through the rest of
this morning, exiting into PA by early afternoon.

Previous Discussion...
There is a lot going on, all at once.

Currently have a surface low/cold front tandem tracking through the
southern zones of the CWA providing some light snow at the time of
this issuance. The passage of this will regenerate the low level
cold air advection for the area today with 850mb temperatures
dropping accordingly. The surface low upon exiting to the southeast
will be followed first by another weak surface trough cutting across
the lake around 13Z and then by an upper trough axis/PVA after 15Z
today. This will provide another round of synoptic scale snow
showers that will target primarily the eastern two thirds of the
forecast area. Parcel vertical motion should be easily obtained with
minimal forcing overall as 1000-700mb lapse rates run in the 7-8C
range for the daytime hours today. Some brief heavier snow showers
will be possible as a result of these factors, and the RUC hourly
snow squall parameter increases as does the 0-2km CAPE which is
positive in value in the 20-50J/kg range for much of the CWA.

In the meantime, lake effect snow should be ramping up again around
09Z as surface convergence along the Erie shore east of Cleveland
returns for a short period of time prior to these more dominant
synoptic scale features. Once the upper trough axis passes, after
00Z Saturday, the lake effect potential becomes the primary snow
producer for the CWA. WNW winds tonight gradually back to W winds
Saturday. However, the equilibrium level will lower significantly
tonight into Saturday from around 650mb Friday to around 800mb
Saturday. By late Saturday and the transition to the short term
forecast period, there just will not be enough depth left.

Temperatures remain below freezing today, colder with teens tonight,
and only rebounding to the low to mid 20s Saturday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Lake effect snow will gradually decrease Saturday night into Sunday
morning as a low to mid level ridge and drier air build northeast
over the region. Snow amounts Saturday night into Sunday should
remain confined to extreme Northeast Ohio and Northwest Pennsylvania
with accumulations generally between 1-2 inches, with locally up to
2-4 inches across eastern Erie County PA.

Simultaneously, a surface low pressure will enter the Ohio Valley
from the west and bring our next round of impactful weather. The
track of the low and therefore higher QPF/snow amounts has continued
to trend northward. With this forecast update, snowfall amounts
Sunday afternoon through Monday have increased to 3-6 inches south
of US-30 with the potential for upwards of 6 inches across the
southernmost zones in our local forecast area. There still remains
some uncertainty with the placement of the highest QPF so opted not
to issue any headlines with this forecast update. Future shifts will
continue to monitor trends with winter weather headlines possibly
needed Sunday night through Monday.

High temperatures Sunday and Monday will rise into the 20s areawide.
Chilly overnight lows on Saturday night in the teens will rise into
the 20s Sunday night before dropping back into the teens by Monday
night. Single digit wind chill values are likely each night through
the short term.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As the aforementioned low exits, northerly to northwesterly flow
returns across Lake Erie. Broad northerly flow and lingering
troughing over the lake will keep lake effect snow in place through
much of next week. It will remain cold through next week with highs
in the upper teens to lower 20s each day and overnight lows in the
teens with single digits possible near the end of the long term.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Widespread snow across the region this morning, but have some
breaks moving in for the western terminals. Surface low exiting
the area soon, only to be followed by an upper level trough, and
then mixed in with all of this will be northwesterly winds and
lake effect snow in the snow belt areas. In the end, it adds up
to a forecast with periodic snow today for most places. TOL
likely to have the least amount of time without snow. Flight
conditions likely to camp out in IFR/MVFR visibilities and MVFR
ceilings. Some AMDs possible due to the fluctuating nature of
the flight categories with snow, and if this happens too often,
would need to cover it with TEMPO groups. Gusty northwest winds
to 25kts expected after 16Z today.

Outlook...Non-VFR expected in periodic snow and low ceilings
through Tuesday.

&&

.MARINE...
West winds 15-20 knots will gradually veer northwesterly this
afternoon while increasing to 20-30 knots. Onshore flow will allow
for wave heights to build to 5-8 feet by this afternoon. Small Craft
Advisories remain in place with the western basin advisory in effect
from noon today through 4 PM Saturday and the advisories for zones
Vermilion OH and east in place now through 4 PM Sunday.

A brief ridge of high pressure will build north across Lake Erie on
Sunday. This should bring a short window where winds and waves to
diminish below Small Craft criteria ahead of our next system. Low
pressure moving across the Ohio Valley will lead to northeasterly
winds to increase to 20-25 knots and another period where small
craft advisories will likely be needed.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 1 PM EST Saturday for OHZ010-020-
     023-032-033.
     Lake Effect Snow Warning until 7 PM EST Saturday for OHZ011-
     021-022.
     Lake Effect Snow Warning until 7 AM EST Sunday for OHZ012>014-
     089.
PA...Lake Effect Snow Warning until 7 PM EST Sunday for PAZ001>003.
MARINE...Small Craft Advisory until 4 PM EST Saturday for LEZ142>144.
     Small Craft Advisory until 4 PM EST Sunday for LEZ145>149.

&&

SYNOPSIS...26
NEAR TERM...Kahn/26
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...26
MARINE...Iverson
Hazardous weather outlook, Jan 3, 3:51 AM EST, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
351 AM EST Fri Jan 3 2025

LEZ061-142>149-162>169-OHZ003-006>009-018-019-040900-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Seneca-Huron-
351 AM EST Fri Jan 3 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-089-040900-
Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
351 AM EST Fri Jan 3 2025

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-020-023-033-040900-
Lorain-Medina-Trumbull-Mahoning-
351 AM EST Fri Jan 3 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST SATURDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-021-022-040900-
Cuyahoga-Summit-Portage-
351 AM EST Fri Jan 3 2025

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001>003-040900-
Northern Erie-Southern Erie-Crawford-
351 AM EST Fri Jan 3 2025

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 7 PM EST
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ017-027>031-036>038-047-040900-
Hancock-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
351 AM EST Fri Jan 3 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A system will cross the Ohio Valley Sunday night into Monday which
could result in several inches of wet snow, especially along and
south of the US-30 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ032-040900-
Stark-
351 AM EST Fri Jan 3 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 PM
EST SATURDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A system will cross the Ohio Valley Sunday night into Monday which
could result in several inches of wet snow, especially along and
south of the US-30 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 3, 10:28 AM EST, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1028 AM EST Fri Jan 03 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             5 WSW Mansfield         40.74N  82.62W
01/03/2025  M2.0 inch        Richland           OH   CoCoRaHS

            24-hour snowfall.

0925 AM     Snow             2 WNW Concord           41.68N  81.27W
01/03/2025  M2.1 inch        Lake               OH   Trained Spotter

            12-hour snowfall.

&&

Event Number CLE2500099
Event Number CLE2500100

Kennedy
Special weather statement, Jan 3, 10:52 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1052 AM EST Fri Jan 3 2025

OHZ017>019-027>030-036-037-031715-
Seneca OH-Crawford OH-Wyandot OH-Huron OH-Marion OH-Richland OH-
Hancock OH-Ashland OH-Morrow OH-
1052 AM EST Fri Jan 3 2025

...A line of snow showers will affect southwestern Huron...
Richland...southern Seneca...northeastern Marion...central Ashland...
Wyandot...northeastern Morrow...Crawford and southeastern Hancock
Counties Until 1215 PM EST....

At 1052 AM EST, radar indicated snow showers along a line extending
from 9 miles south of Bellevue to near Bloomville to near New Riegel,
moving southeast at 30 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to one quarter mile or less...
Up to 1 inch of quick snow accumulation...

Locations impacted include...
Mansfield, Ashland, Tiffin, Bucyrus, Upper Sandusky, Galion, Shelby,
Willard, Ontario, Lexington, Crestline, Bellville, Plymouth,
Arlington, New Washington, Bloomville, Sycamore, Hayesville, Vanlue,
and New Riegel.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4086 8212 4066 8237 4061 8282 4089 8368
      4113 8313 4117 8288 4090 8241
TIME...MOT...LOC 1552Z 303DEG 28KT 4114 8287 4102 8307 4101 8328

Kahn
Special weather statement, Jan 3, 11:15 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1115 AM EST Fri Jan 3 2025

OHZ011-013-020>023-032-033-031745-
Summit OH-Geauga OH-Portage OH-Stark OH-Mahoning OH-Medina OH-
Trumbull OH-Cuyahoga OH-
1115 AM EST Fri Jan 3 2025

...A line of snow showers will affect Trumbull...Mahoning...
Portage...southern Geauga...southern Cuyahoga...northeastern
Medina...northeastern Stark and northern Summit Counties Until 1245
PM EST....

At 1114 AM EST, radar indicated snow showers along a line extending
from near Wattsburg to Greenville to near Ravenna to 8 miles east of
Medina, moving southeast at 30 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to one quarter mile or less...
Up to 3 inches of quick snow accumulation...

Locations impacted include...
Cleveland, Akron, Youngstown, Warren, Salem, Ravenna, Columbiana,
Parma, Cuyahoga Falls, Strongsville, Boardman, Brunswick, North
Royalton, Kent, Solon, Alliance, Hudson, Niles, Twinsburg, and
Tallmadge.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4127 8191 4127 8188 4141 8184 4146 8139
      4154 8117 4153 8101 4150 8100 4149 8052
      4090 8052 4090 8082 4093 8083 4093 8089
      4090 8091 4090 8108 4088 8110
TIME...MOT...LOC 1614Z 294DEG 28KT 4194 7977 4139 8040 4114 8121 4115
8171

Kahn
Local storm report, Jan 3, 11:46 AM EST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1146 AM EST Fri Jan 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     Snow             2 SE Erie               42.11N 80.06W
01/03/2025  M7.0 Inch        Erie               PA   Public

&&

ARK
Special weather statement, Jan 3, 11:59 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1159 AM EST Fri Jan 3 2025

OHZ020-021-029>032-037-038-047-031800-
Holmes OH-Summit OH-Richland OH-Stark OH-Medina OH-Wayne OH-
Ashland OH-Morrow OH-Knox OH-
1159 AM EST Fri Jan 3 2025

...A line of snow showers will affect southern Richland...southern
Medina...Ashland...northeastern Morrow...Stark...southern Summit...
Wayne...Holmes and northeastern Knox Counties Until 100 PM EST....

At 1159 AM EST, radar indicated snow showers along a line extending
from near Wadsworth to near Wooster to Mansfield, moving southeast at
35 mph.

HAZARDS INCLUDE...
Winds to 30 mph...
Visibility dropping to less than three quarters of a mile...
Up to 1 inch of quick snow accumulation...

Locations impacted include...
Canton, Mansfield, Medina, Wooster, Ashland, Millersburg, Massillon,
Barberton, Green, Alliance, Wadsworth, North Canton, Louisville,
Orrville, Berlin, Rittman, Ontario, Lexington, Walnut Creek, and
Minerva.

Use extra caution if you must travel. Rapid changes in visibility and
potentially slick roads may lead to accidents.

LAT...LON 4066 8284 4100 8220 4113 8185 4097 8143
      4099 8131 4087 8108 4073 8109 4072 8124
      4065 8124 4066 8146 4064 8165 4044 8167
      4045 8218 4033 8219
TIME...MOT...LOC 1659Z 298DEG 32KT 4108 8172 4080 8200 4074 8252

Kahn
Local storm report, Jan 3, 12:06 PM EST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1206 PM EST Fri Jan 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     Snow Squall      1 SSE Kent              41.13N 81.35W
01/03/2025                   Portage            OH   Public

            Public report of visibility near zero.

&&

ARK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:26 AM ESTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga94 min
Jan 3, 8:49 AM ESTSpecial Weather StatementCLEErie, Huron, Lorain, Ottawa, Sandusky86 min
Jan 3, 9:20 AM ESTSpecial Weather StatementCLEWood55 min
Jan 3, 9:52 AM ESTSpecial Weather StatementCLEGeauga, Portage, Trumbull83 min
Jan 3, 10:14 AM ESTSpecial Weather StatementCLEHuron, Lorain, Medina, Summit91 min
Jan 3, 10:52 AM ESTSpecial Weather StatementCLEAshland, Crawford, Richland, Seneca, Wyandot83 min
Jan 3, 11:15 AM ESTSpecial Weather StatementCLEGeauga, Mahoning, Portage, Summit, Trumbull90 min
Jan 3, 11:29 AM ESTSnow Squall WarningCLEGeauga, Medina, Portage, Summit, Trumbull46 min
Jan 3, 11:59 AM ESTSpecial Weather StatementCLEAshland, Holmes, Richland, Stark, Wayne61 min
Jan 3, 3:53 PM ESTSpecial Weather StatementCLEMedina, Stark, Summit82 min

Nearby

Snow Squall Warnings in Ohio, 2025Every snow squall warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.